How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 13533
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I recently went to my GP regarding a rash on both my feet,

This answer was rated:

Hi, I recently went to my GP regarding a rash on both my feet, and was given cream, however, since then the rash is spreading up my legs, doesn't itch or hurt, but my left foot does seem to be a little swollen. Not sure how these sites work so was wondering if it's possible to upload a picture just to get an opinion on the rash.
Assistant: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: My left foot seems swollen compared to me right foot. Haven't noticed what makes it better or worse
Assistant: Anything else in your medical history you think the doctor should know?
Customer: Not that I'm aware of. Other than I have hypothyroidism

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

How old are you?

M/F?

can you upload some pictures?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. I look forward to helping you.

Customer: replied 1 month ago.
Hi Dr Rick,I'm male and 23 years old. The only other medical problems I have is hypothyroidism which I currently take 150ug levothyroxine.I will upload some pictures of both feet and legs.
Customer: replied 1 month ago.
I have attached 4 photos

Thanks for the pictures

That looks an allergic reaction....

The only problem is that these sort of things all look alike no matter what the underlying cause is.

I would bet that the cream your GP gave you was some sort of steroid.

So. What to do?

At this point your best option to get to the bottom of what is going on would be to consult with a dermatologist in person.

After examining you she may want to do a skin scraping, some allergy testing or even a full thickness biopsy.

Once all these data are available then a directed treatment plan can be put in place.

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

wieyedoc and 2 other Medical Specialists are ready to help you
Customer: replied 1 month ago.
Hi Dr Rick, thank you very much for the help, I will return to my GP on Monday to ask them for a referral to a dermatologist. I presume the allergy testing/biopsy would shed light on what I could be allergic to.